# SDR FDEA201107162758

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shim
- Part number: 311N50436
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT UPPER SPAR FITTING AT PPSTA 174.0 FOUND WITH OTBD SIDE   HORIZ SHIMS MIGRATION.    DAMAGED SHIMS R & R IAW SRM 54-50-90, REPAIR 6, FIG 201, REV 103 AND EA F-5450-152561.  REPAIR IS CLASSIFIED AS MAJOR.
